# SDR IPXA2020091196042

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53770320206
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A 300 FWD CARGO FLOOR STRUCTURE AT FR 21 & Y1470, VERTICAL WEB CRACKED AT UPPER AFT CORNER.  REMOVED & REPLACED WEB, IAW A300 SRM 51-40-21.
